# SDR FDEA201003100854

- Difficulty date: March 10, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13218
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 395 FRAME CRACKED AT STR 12R.  REPAIR WAS ACCOMPLISHED ON MAE NON ROUTINE NR 43024860001, MAE EA NR757-5312-16-F2588, DATED MARCH 23, 2010. THIS NON - ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
